Advertisement

Studia Logica

, Volume 58, Issue 1, pp 129–141 | Cite as

Fuzzy Logic and Arithmetical Hierarchy, II

  • Petr Hájek
Article

Abstract

A very simple many-valued predicate calculus is presented; a completeness theorem is proved and the arithmetical complexity of some notions concerning provability is determined.

fuzzy logic many-valued logic undecidability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Gottwald, S., 1988, Mehrwertige Logik, Akademie-Verlag, Berlin.Google Scholar
  2. [2]
    HÁjek, P., 'Fuzzy logic and arithmetical hierarchy', Fuzzy Sets and Systems, (to appear).Google Scholar
  3. [3]
    HÁjek, P., 'Fuzzy logic as logic', In: Mathematical Models of Handling Partial Knowledge in Artificial Intelligence, Erice, Italy, (to appear), G. Coletti et al., Eds., Pergamon Press.Google Scholar
  4. [4]
    NovÁk, V., 1987, 'First-order fuzzy logic', Studia Logica 46, 87-109.Google Scholar
  5. [5]
    NovÁk, V., 1990, 'On the syntactico-semantical completeness of first-order fuzzy logic I, II', Kybernetika 2, 47-26, 134–152.Google Scholar
  6. [6]
    NovÁk, V., 1990, 'Fuzzy logic revisited', In: EUFIT'94, Aachen.Google Scholar
  7. [7]
    NovÁk, V., 1995, 'A new proof of completeness of fuzzy logic and some conclusions for approximate reasoning', In: Proc. of IFES'95, Yokohama.Google Scholar
  8. [8]
    Pavelka, J., 1979, 'On fuzzy logic I, II, III', Zeitschr. f. math. Logik und Grundl. der Math. 25, 45-52, 119–134, 447–464.Google Scholar
  9. [9]
    Rogers, H.,Jr., 1967, Theory of recursive functions and effective computability. McGraw-Hill.Google Scholar
  10. [10]
    Rose, A., and J. B. Rosser, 1958, 'Fragments of many-valued statement calculi', Trans. A.M.S. 87, 1-53.Google Scholar
  11. [11]
    Scarpellini, B., 1962, 'Die Nichtaxiomatisierbarkeit des unendlichwertigen Prädikatenkalküls von Łukasiewicz', Journ. Symb. Log. 27, 159-170.Google Scholar
  12. [12]
    Takeuti, A., and S. Titani, 1992, 'Fuzzy logic and fuzzy set theory', Arch. Math. Logic 32. Google Scholar
  13. [13]
    Ragaz, M., 1981, 'Arithmetische Klassifikation von Formelnmengen der unendlich-wertigen Logik', Thesis, ETH Zürich.Google Scholar

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • Petr Hájek
    • 1
  1. 1.Institute of Computer ScienceAcademy of SciencesPragueCzech Republic

Personalised recommendations